Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 3, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Jan 11, 2011, 3:29 PM EST. It took effect at Jan 11, 2011, 7:00 PM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2011, 3:29 PM EST (20:29 UTC)
- In effect from
- Jan 11, 2011, 7:00 PM EST
- Expired
- Jan 13, 2011, 4:00 PM EST
- In force
- 45 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
134 WHUS72 KTBW 112029 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 329 PM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS IN THE GULF OF MEXICO FROM THIS EVENING THROUGH THURSDAY AFTERNOON... .STRONG HIGH PRESSURE BUILDING INTO THE DEEP SOUTH THIS EVENING WILL CREATE A TIGHT PRESSURE GRADIENT AND STRONG NORTH WINDS OVER THE GULF WATERS THROUGH MIDWEEK. GMZ850-853-856-870-873-876-120430- /O.NEW.KTBW.SC.Y.0003.110112T0000Z-110113T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 329 PM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY. WINDS AND WAVES:STRONG HIGH PRESSURE WILL CREATE A TIGHT PRESSURE GRADIENT OVER THE EASTERN GULF OF MEXICO FROM THIS EVENING THROUGH THURSDAY AFTERNOON. NORTHERLY WINDS WILL INCREASE THIS EVENING TO BETWEEN 20 AND 25 KNOTS AND REMAIN THAT STRONG THROUGH THURSDAY AFTERNOON WHEN WINDS BECOME MORE NORTHEASTERLY AND DIMINISH. SEAS WILL RISE OVERNIGHT TO 5 TO 7 FEET IN THE NEARSHORE WATERS AND 7 TO 9 FEET IN THE OFFSHORE WATERS THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
5 follow-up statements
441 WHUS72 KTBW 120231 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 931 PM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS IN THE GULF OF MEXICO FROM THIS EVENING THROUGH THURSDAY AFTERNOON... .STRONG HIGH PRESSURE BUILDING INTO THE DEEP SOUTH THIS EVENING WILL CREATE A TIGHT PRESSURE GRADIENT AND STRONG NORTH WINDS OVER THE GULF WATERS THROUGH MIDWEEK. GMZ850-853-856-870-873-876-130245- /O.CON.KTBW.SC.Y.0003.000000T0000Z-110113T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 931 PM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. WINDS AND WAVES:STRONG HIGH PRESSURE WILL CREATE A TIGHT PRESSURE GRADIENT OVER THE EASTERN GULF OF MEXICO TONIGHT THROUGH THURSDAY AFTERNOON. NORTHERLY WINDS WILL INCREASE TO BETWEEN 20 AND 25 KNOTS AND REMAIN THROUGH THURSDAY AFTERNOON WHEN WINDS BECOME MORE NORTHEASTERLY AND DIMINISH. SEAS WILL BUILD TO 4 TO 6 FEET IN THE NEARSHORE WATERS AND 7 TO 9 FEET IN THE OFFSHORE WATERS THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
078 WHUS72 KTBW 120900 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 400 AM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS IN THE GULF OF MEXICO THROUGH THURSDAY AFTERNOON... .STRONG HIGH PRESSURE BUILDING INTO THE DEEP SOUTH OVER THE NEXT SEVERAL DAYS WILL CREATE A TIGHT PRESSURE GRADIENT AND STRONG NORTH WINDS OVER THE GULF WATERS. GMZ850-853-856-870-873-876-130330- /O.CON.KTBW.SC.Y.0003.000000T0000Z-110113T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 400 AM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS AND WAVES: STRONG HIGH PRESSURE WILL CREATE A TIGHT PRESSURE GRADIENT OVER THE EASTERN GULF OF MEXICO THROUGH THURSDAY AFTERNOON. NORTHERLY WINDS WILL REMAIN AROUND 20 TO 25 KNOTS THROUGH THURSDAY AFTERNOON AFTER WHICH WINDS BECOME MORE NORTHEASTERLY AND DIMINISH. SEAS WILL REMAIN AROUND 4 TO 6 FEET IN THE NEARSHORE WATERS AND 7 TO 9 FEET IN THE OFFSHORE WATERS THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
782 WHUS72 KTBW 122021 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 321 PM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS IN THE GULF OF MEXICO THROUGH THURSDAY AFTERNOON... .STRONG HIGH PRESSURE BUILDING INTO THE DEEP SOUTH OVER THE NEXT SEVERAL DAYS WILL CREATE A TIGHT PRESSURE GRADIENT AND STRONG NORTH WINDS OVER THE GULF WATERS. GMZ850-853-856-870-873-876-132100- /O.CON.KTBW.SC.Y.0003.000000T0000Z-110113T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 321 PM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS AND WAVES: STRONG HIGH PRESSURE WILL CREATE A TIGHT PRESSURE GRADIENT OVER THE EASTERN GULF OF MEXICO THROUGH THURSDAY AFTERNOON. NORTHERLY WINDS WILL REMAIN AROUND 20 TO 25 KNOTS THROUGH THURSDAY AFTERNOON AFTER WHICH WINDS BECOME MORE NORTHEASTERLY AND DIMINISH. SEAS WILL REMAIN AROUND 4 TO 6 FEET IN THE NEARSHORE WATERS AND 7 TO 9 FEET IN THE OFFSHORE WATERS THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
750 WHUS72 KTBW 130826 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 326 AM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS IN THE GULF OF MEXICO THROUGH 4 PM THIS AFTERNOON... .STRONG HIGH PRESSURE BUILDING INTO THE DEEP SOUTH TODAY WILL CONTINUE THE TIGHT PRESSURE GRADIENT AND STRONG NORTH WINDS OVER THE GULF WATERS THROUGH THIS AFTERNOON. GMZ850-853-856-870-873-876-132100- /O.CON.KTBW.SC.Y.0003.000000T0000Z-110113T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 326 AM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: STRONG HIGH PRESSURE WILL CREATE A TIGHT PRESSURE GRADIENT OVER THE EASTERN GULF OF MEXICO THROUGH THIS AFTERNOON. NORTHERLY WINDS WILL REMAIN AROUND 20 TO 25 KNOTS THROUGH THIS AFTERNOON AFTER WHICH WINDS BECOME MORE NORTHEASTERLY AND DIMINISH. SEAS WILL REMAIN AROUND 3 TO 5 FEET IN THE NEARSHORE WATERS AND 4 TO 6 FEET IN THE OFFSHORE WATERS THROUGH THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
755 WHUS72 KTBW 132049 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 349 PM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... .WINDS WILL CONTINUE TO DIMINISH THIS AFTERNOON AS STRONG HIGH PRESSURE BUILDS EAST INTO THE REGION. GMZ850-853-856-870-873-876-132200- /O.EXP.KTBW.SC.Y.0003.000000T0000Z-110113T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 349 PM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON. WINDS OF 15 TO 20 KNOTS AND SEAS OF 4 TO 6 FEET WILL REMAIN THROUGH THIS EVENING. CONDITIONS WILL IMPROVE GRADUALLY OVERNIGHT. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION IN THE WATERS OF THE EASTERN GULF OF MEXICO THROUGH THE OVERNIGHT. $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 2:29 PM EST, 1 hour earlier.
Area forecast discussion, Jan 11, 2:29 PM EST, 1 hour before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
229 PM EST TUE JAN 11 2011
UPDATED W/W/A SECTION TO ADD WIND CHILL ADVISORY FOR TONIGHT
.SHORT TERM (TONIGHT-THURSDAY)...
THE COLD FRONT WILL MOVE INTO SOUTH FLORIDA DURING THIS AFTERNOON
WITH HIGH PRESSURE BUILDING IN FROM THE CENTRAL U.S. DURING THE
REST OF THE SHORT TERM PERIOD. FOR THE REMAINDER OF TODAY AND
TONIGHT THE COOLER DRIER AIR WILL BEGIN TO OVERSPREAD THE AREA
WITH SOME MORE CLOUDS MOVING BACK IN THIS EVENING AS THE COLD AIR
ADVECTION GETS UNDERWAY AND WINDS AROUND 850 MB REMAIN OUT OF THE
WEST NORTHWEST. DURING WEDNESDAY THE 850 MB WINDS WILL SHIFT TO
NORTHERLY WITH THE DEEPER COLD ADVECTION GETTING UNDERWAY AND
SKIES BECOMING MOSTLY CLEAR ACROSS THE ENTIRE AREA EXCEPT FOR SOME
HIGH CLOUDS STREAMING EASTWARD. TEMPERATURES WILL DROP TO AROUND
30 ACROSS THE FAR NORTH TONIGHT TO NEAR 50 FAR SOUTH. HIGHS ON
WEDNESDAY WILL REMAIN WELL BELOW NORMAL WITH HIGHS ONLY CLIMBING
INTO THE LOWER 50S NORTH TO THE LOWER 60S SOUTH.
THE COLD ADVECTION WILL CONTINUE INTO THURSDAY WITH NORTHERLY
WINDS REMAINING UP DURING WEDNESDAY NIGHT LEADING TO AN ADVECTION
FREEZE ACROSS MOST OF THE NATURE COAST AND THEN SOUTHWARD INTO
INLAND PORTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA. PORTIONS OF
CENTRAL AND SOUTHERN PORTIONS OF PINELLAS SHOULD NOT DROP BELOW
FREEZING...BUT WITH THE NORTHERLY WINDS NORTHERN PINELLAS SHOULD
BE AS COLD AS HILLSBOROUGH. WILL THEREFORE ISSUE A FREEZE WATCH
FOR THE ENTIRE AREA...EXCEPT A HARD FREEZE WATCH FOR LEVY AND
CITRUS...FOR WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. ALSO
WILL LIKELY NEED A WIND CHILL ADVISORY FOR THE AREA DURING
WEDNESDAY NIGHT AND EARLY THURSDAY. THE REMAINDER OF THURSDAY
SHOULD BE MOSTLY SUNNY AND COOL WITH HIGHS ONCE AGAIN IN THE LOWER
50S NORTH TO THE LOWER 60S SOUTH.
.LONG TERM (THURSDAY NIGHT-TUESDAY)...
AN UPPER TROUGH AND DRY SFC FRONT WILL BE MOVING THROUGH THE AREA
THURSDAY NIGHT. HIGH PRESSURE WILL THEN SETTLE SOUTH TO ACROSS THE
REGION THROUGH SATURDAY AND THEN EAST TO OVER THE ATLANTIC THROUGH
MONDAY. MOISTURE WILL INCREASE ACROSS THE AREA SUNDAY AND MONDAY
AS WINDS BECOME SE...WITH A SLIGHT CHANCE OF RAIN POSSIBLE SUNDAY
NIGHT AND MONDAY. TEMPERATURES WILL BE BELOW NORMAL THROUGH
SATURDAY NIGHT...THEN INCREASE TO NEAR NORMAL SUNDAY AND RISE A
BIT ABOVE NORMAL SUNDAY NIGHT AND MONDAY.
&&
.AVIATION...
FRONT WILL CONTINUE TO MOVE SOUTHWARD WITH PREVAILING MVFR AT
FMY/RSW THAT SLOWLY LIFTS DURING THE AFTERNOON. BEHIND THE FRONT
ANTICIPATE TEMPO MVFR CEILINGS FOR TPA/PIE/SRQ. ENOUGH DRY AIR
SLIDES IN TONIGHT FOR VFR ALL TERMINALS...AM BEING OPTIMISTIC
ESPECIALLY IN THE SOUTH. NORTHWEST AND NORTH WINDS SHOULD REMAIN
11 KNOTS OR LESS...ALTHOUGH NORTHERLY WINDS INCREASE SOME
WEDNESDAY MORNING AND MAY BECOME GUSTY TOWARD AFTERNOON.
&&
.MARINE...
BREEZY NORTHERLY WINDS WILL INCREASE TO ADVISORY CRITERIA TONIGHT
AND CONTINUE INTO EARLY THURSDAY. WINDS AND SEAS SHOULD THEN
SUBSIDE SOME DURING THURSDAY AND BECOME NORTHEASTERLY INTO THE
WEEKEND.
&&
.FIRE WEATHER...
DRIER AIR WILL OVERSPREAD THE REGION OVER THE NEXT FEW DAYS WITH
SEVERAL HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT EXPECTED BOTH
WEDNESDAY AND THURSDAY. WILL THEREFORE ISSUE A RED FLAG WARNING
FOR WEDNESDAY AND A FIRE WEATHER WATCH FOR THURSDAY FOR THE ENTIRE
AREA INCLUDING PINELLAS WHICH WILL LIKELY HAVE LOW RELATIVE
HUMIDITY AND WINDS AROUND 15 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 40 56 32 55 / 0 0 0 0
FMY 49 62 35 61 / 0 0 0 0
GIF 38 56 29 55 / 0 0 0 0
SRQ 43 57 34 57 / 0 0 0 0
BKV 35 52 25 54 / 0 0 0 0
SPG 44 53 38 54 / 0 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR CHARLOTTE-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
HILLSBOROUGH-LEE-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-
SUMTER.
RED FLAG WARNING FROM NOON TO 6 PM EST WEDNESDAY FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE
SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-
MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
WIND CHILL ADVISORY FROM 4 AM TO 9 AM EST WEDNESDAY FOR CITRUS-
DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-
PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
HARD FREEZE WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
MORNING FOR CITRUS-LEVY.
GULF WATERS...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 PM EST
THURSDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT
20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...69/CLOSE
LONG TERM/AVIATION...09/RUDEHazardous weather outlook, Jan 11, 5:04 AM EST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 504 AM EST TUE JAN 11 2011 FLZ039-042-043-048>052-055>057-060>062-065-120500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 504 AM EST TUE JAN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... WINDS AND SEAS OFFSHORE WILL INCREASE LATE TONIGHT AS A STRONG AREA OF HIGH PRESSURE BUILDS IN. A SMALL CRAFT ADVISORY IS LIKELY LATE TONIGHT. BOATERS SHOULD REMAIN TUNED TO THE MARINE FORECAST FOR FURTHER UPDATES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...EXCESSIVE COLD IMPACT... COLDER AIR WILL BE MOVING INTO THE AREA TONIGHT. SOME LOCATIONS OVER THE NATURE COAST MAY SEE NEAR-FREEZING TEMPERATURES ON WEDNESDAY MORNING. EVEN COLDER TEMPERATURES ARE EXPECTED ON THURSDAY MORNING...WITH LOWS IN THE MID 20S OVER THE NATURE COAST AND LOWER 30S MOST OTHER LOCATIONS. ...WIND AND SEA IMPACT... WINDS AND SEAS OFFSHORE WILL REMAIN ELEVATED THROUGH AT LEAST THE END OF THE WEEK UNTIL THE CENTER OF THE HIGH MOVES CLOSER TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MCNATT
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 5:05 AM EST | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 9 hr |
| Jan 11, 2:07 PM EST | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 24 hr |
| Jan 11, 2:07 PM EST | Red Flag Warning | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 28 hr |
| Jan 11, 3:07 PM EST | Freeze Watch | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 12 hr |
| Jan 11, 3:07 PM EST | Hard Freeze Watch | TBW | 12 hr | |
| Jan 11, 5:48 PM EST | Freeze Warning | TBW | 15 hr | |
| Jan 11, 6:30 PM EST | Wind Chill Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 15 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.